# SDR QXEA0200352

- Difficulty date: February 17, 2002
- Submitted: March 16, 2002
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- Aircraft time: 34,715 hours, 40,975 cycles
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Condition: Cracked
- Location: Wing Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT-HAND WING FAIRING -Z- PROFILE HAS FOUR RIVETS WITH SMALL CRACKS RADIATING FROM THE LOWER CIRCUMFERENCE OF THE HEAD BETWEEN FRAMES 10775 AND 10335.  REPAIRED IAW FOKKER SRM 51-31-01 PAGE 13, PARAGRAPH 7.
